# SDR DXTA200803257

- Difficulty date: August 31, 2008
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N302QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600402
- Aircraft time: 9,911 hours, 8,141 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

COPILOT RT BRAKE PEDAL IS LESS EFFECTIVE THEN THE LT PEDAL. MORE TRAVEL IS NEEDED TO PRODUCE BRAKE PRESSURE.  PERFORMED VISUAL INSP, CHECKING BRAKE LINES IN COCKPIT, CHECKED MASTER CYLINDER FLEXIBLES AND BRAKE ASSY FOR CONTAMINATION OR POSSIBLE FLUID LEAK IAW TASK CARD TC 560-32-080602. PERFORMED BRAKE BLEEDING PROCEDURE IAW MM CH 32-42. OPS CHECK GOOD. TAXI CHECK GOOD.
